# SDR REXA2022011900125

- Difficulty date: January 15, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Bs 280-310 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR21R IS CORRODED BETWEEN FS280 AND FS310.   INSTALLED NEW STGR 21R P/N: SH670-31636-1 BETWEEN FS 280.00 AND FS 333.00 IAW CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01. LOCATED DRILLED AND DEBURRIED NEW STGR 21R SPLICE P/N: SH670-31197-1 IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW STGR 21R SPLICE AT FS 333.00 IAW CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01.
